# SDR FDEA201503030637

- Difficulty date: March 3, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 604 hours, 11,752 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Spring
- Part number: 42224575
- Condition: Detached
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 1L ENTRY DOOR'S SLIDING DOOR PANEL WITH EXIT SIGN DETACHED.   INSTALLED SERVICABLE DOOR 1L OVERHEAD SLIDING PANEL IN REF.   AMM 25-23-23-4-0. OPS CHECKED GOOD WITH DOOR IN OPEN AND C  LOSED POSITIONS. WORKED IN CONJUNCTION WITH WRI 33-2  0/8284 AND WRI 33-50/8285.
